Distributed sources for unconfined groundwater flow in a half-space

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

The exact solution to a problem of unconfined saturated flow of groundwater in a semi-infinite homogeneous and isotropic permeable medium is presented. The inflow and outflow occurs along an arbitrary number of segments of the phreatic surface. The inflow and outflow rates are constant along each segment but may vary from segment to segment. The solution is determined by conformal mapping techniques applying boundary integrals.

Original languageEnglish (US)
Pages (from-to)239-253
Number of pages15
JournalJournal of Hydrology
Volume39
Issue number3-4
DOIs
StatePublished - Dec 1978

Fingerprint Dive into the research topics of 'Distributed sources for unconfined groundwater flow in a half-space'. Together they form a unique fingerprint.

Cite this